MAUDE Adverse Event Report: SMITH & NEPHEW, INC. INCISOR PLUS ELITE,LONG,4.5MM; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. INCISOR PLUS ELITE,LONG,4.5MM; SAW, POWERED, AND ACCESSORIES
Catalog Number 72200414
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown surgery the scope tip was broken.No patient injury or delay were reported.It is unknown if there a backup device to complete the procedure.
 
Additional Manufacturer Narrative
Visual inspection and functional testing could not be performed because the device in question will not be returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.It is difficult to perform an accurate evaluation of a failure without having the failed product.As such the complaint is being closed without conclusion.However, if the product is returned in the future the complaint can be reopened and evaluated.No further investigation is required.
 
Event or Problem Description
It was reported that during an unknown surgery the blade tip was broken.No patient injury or delay were reported.A backup device was available to complete the procedure.

Brand Name
INCISOR PLUS ELITE,LONG,4.5MM
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8212505
Report Number1219602-2019-00021
Device Sequence Number16672140
Product Code HAB
UDI-Device Identifier03596010553850
UDI-Public03596010553850
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2020
Device Catalogue Number72200414
Device Lot Number50691390
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer02/08/2019
Initial Report FDA Received Date01/03/2019
Supplement Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR